FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

A mathematical steady state model for methane bioelimination in a closed biofilter

Nikiema, Josiane, Payre, Guy et Heitz, Michèle. 2009. « A mathematical steady state model for methane bioelimination in a closed biofilter ». Chemical Engineering Journal, vol. 150, nº 2-3. pp. 418-425.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Nikiema, Josiane
Affiliation: Autres
Date Deposited: 13 Jul 2022 19:47
Last Modified: 13 Jul 2022 19:47
URI: https://espace2.etsmtl.ca/id/eprint/24971

Actions (login required)

View Item View Item